2 doctors weighed in:

After I use tobramycin and dexamethasone ophthalmic eye drops, can I put my contacts back in?

2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology
1 doctor agrees

In brief: Depends

If you have been placed on these eye medications, it is possible that there is a surface problem on your eye for which wearing contact lenses might be harmful or dangerous.
Clear this with your treating ophthalmologist (you are seeing a real doctor - an eye md or ophthalmologist/ rather than an optometrist for these type of drugs)?

In brief: Depends

If you have been placed on these eye medications, it is possible that there is a surface problem on your eye for which wearing contact lenses might be harmful or dangerous.
Clear this with your treating ophthalmologist (you are seeing a real doctor - an eye md or ophthalmologist/ rather than an optometrist for these type of drugs)?
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors